Medical Questions > Womens Health > Birth Control Forum

yellow discharge after postinor 2?

User Profile
Had Yellow vaginal discharge after taking postinor 2, is it normal?


Did you find this post helpful?
|

User Profile
replied June 7th, 2011
Birth Control Answer A23852
Hi,
Welcome to ehealthforum,
Emergency contraceptive pills (ECP) usually work in preventing pregnancy if taken within 48-72 hours of the unprotected sexual contact. Since it contains high doses of hormones, it can disrupt your normal pattern, and cause bleeding and period abnormalities along with changes in vaginal discharge. Wait and watch for your periods. Look out for development of symptoms suggestive of infection (altered smell, itching, burning, altered discharge). Visit your gynecologist for vaginal swab/smear test to rule out chances of infection. If infective cause is detected, get your partner also treated simultaneously to prevent re-infection. Drink plenty of water. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid tight fitting clothes. Avoid having unprotected intercourse while being on treatment course.
Take care.



|
Did you find this post helpful?

User Profile
replied June 10th, 2011
I had unprotected sex and the sperm was released on the outer skin of my vagina, I wiped it off and after 9 hours I took postinor 2. What are the chances of getting pregnant?
|
Did you find this post helpful?

replied September 9th, 2014
Hi am having vaginal discharge after using postinor2 and it comes with serious itching also am expecting my period but it hasn't come please what can I do?
|
Did you find this post helpful?

replied September 9th, 2014
Hi am having vaginal discharge after using postinor2 and it comes with serious itching also am expecting my period but it hasn't come please what can I do?
|
Did you find this post helpful?

replied September 9th, 2014
Hi am having vaginal discharge after using postinor2 and it comes with serious itching also am expecting my period but it hasn't come please what can I do?
|
Did you find this post helpful?

replied September 9th, 2014
Hi am having vaginal discharge after using postinor2 and it comes with serious itching also am expecting my period but it hasn't come please what can I do?
|
Did you find this post helpful?

replied September 9th, 2014
Hi am having vaginal discharge after using postinor2 and it comes with serious itching also am expecting my period but it hasn't come please what can I do?
|
Did you find this post helpful?

replied September 9th, 2014
Hi am having vaginal discharge after using postinor2 and it comes with serious itching also am expecting my period but it hasn't come please what can I do?
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.